Dynamics of combined soliton solutions of unstable nonlinear Schrodinger equation with new version of the trial equation method

PANDIR Y., Ekin A.

CHINESE JOURNAL OF PHYSICS, vol.67, pp.534-543, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67
  • Publication Date: 2020
  • Doi Number: 10.1016/j.cjph.2020.08.013
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, INSPEC, zbMATH
  • Page Numbers: pp.534-543
  • Keywords: Unstable nonlinear schrodinger equation, Trial equation method, New version, New exact solutions, TRAVELING-WAVE SOLUTIONS, ELLIPTIC FUNCTION EXPANSION, F-EXPANSION, EVOLUTION-EQUATIONS, KDV EQUATIONS, TANH METHOD
  • Yozgat Bozok University Affiliated: Yes


In this article, a new version of the trial equation method is suggested. With this method, it is possible to find the new exact solutions of the nonlinear partial differential equations. The developed method is applied to unstable nonlinear Schrodinger equation. New exact solutions are expressed with Jacobi elliptic function solutions, 1-soliton solutions and rational function solutions. When the obtained results are examined, we can say the unstable nonlinear Schrodinger equation shows different dynamic behaviors. In addition, the physical behaviors of these new exact solution are given with two and three dimensional graphs.